No sex drive, help!

Hi,

I would really appreciate any help, advise or thoughts on this topic! Up until 2 years ago I had a healthy sex drive, if anything a little higher than the average, and was taking Microgynon for over 8 years. With little or no side affects, until one morning driving very early to work, I had what seemed like headlights from cars carrying on in my vision, I put it down to tiredness and an early start, the same week I had my 6 monthly check with the nurse, and mentioned it to her as she asked if I'd suffered from any heads or migraines, I was immediately take off the Microgynon and put onto Noriday ( progestogen-only pill ) due to being a potential stroke risk and since then my sex drive, and general self esteem has completely disappeared. I've been in a long term relationship with my partner for 4 years, and decided to come off Noriday a year ago, as I didn't see the point, as I had no interest in having sex what so ever! That's when my PCOS was diagnosed as I've had one period since that time. I am now in a dilemma, as I cannot be prescribed the oestrogen pill for fears I could be stroke risk. My sex life is suffering, and my general well being, not to mention my poor boyfriend! If any one has had a similar experience or has any alternative estrogen replacements, ( doesn't have to be a contraceptive ) I would be really grateful.

Frankie x

1 Reply

oldestnewest
  • Make sure you have 4 periods a year to keep your uterus healthy. It may be worth asking to be referred to an endocrinologist as they may be able to advise how to help naturally, I know low GI diet can help reduce the symptoms so it may be a bit of trial and error food wise so write a diary. Also it could be related to perhaps feeling a bit lower than normal, I know being on the combined pill keeps me more level whereas being off it brings more low moods for me. I would also up the exercise as that can help mentally too.

You may also like...